# SDR FDEA201906131294

- Difficulty date: June 13, 2019
- Submitted: June 24, 2019
- Operation: Air carrier
- Aircraft: N311FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46871
- Aircraft time: 103,345 hours, 30,667 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: MP561714
- Condition: Worn
- Location: Bs 1521
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, STA. 1521 APPROX. LBL 48 SEAT-TRACK HAS LOBE ENLONGATED WORN. REMOVED AND REPAIRED  SECTION OF SEAT-TRACK PER SRM 53-70-00 FIG. 1 VOL 1
